Allergy, Cuts, and Bites: Medications Included

Medique Loradamed Allergy Packets | MFASCO Health & Safety
Loratadine 10 mg
(Compare active ingredient to Claritin®)
For temporary relief of mild to moderate seasonal allergies(runny nose/sneezing/itchy nose or throat/watery eyes) 
_______________________________________________________
Medique 18447 Diphen Hay Fever and Allergy Tablets - 200/Box
Diphenhydramine HCl 25 mg
(Compare active ingredient to Benadryl®)
For temporary relief of moderate seasonal allergies(runny nose/sneezing/itchy nose or throat/watery eyes) 
_______________________________________________________
Sinus Decongestant (Single Packet)
Phenylephrine 10 mg
(Compare active ingredient to Sudafed PE®)
For temporarily relieving sinus congestion and pressure 
_______________________________________________________
Hydrocortisone 1%
Provides temporary itch relief from minor skin irritations, inflammation and rashes 
_______________________________________________________
Medifirst Antiseptic Wipes | MFASCO Health & Safety
Benzalkonium Chloride 0.13%
Antiseptic cleansing of face, hands and body to decrease bacteria on skin without soap and water
_______________________________________________________
Medi-First Triple Antibiotic Ointment .5 gram - Pack of 10 - Walmart.com -  Walmart.com
Bacitracin Zinc 400 units; Neomycin Sulfate 5mg; Polymyxin-B Sulfate 5000 units

(Compare active ingredient to Neosporin®)

First aid to help prevent infections in minor cuts, burns and scrapes 
_______________________________________________________
Medique 26073 Medi-First .9 g Burn Cream Packet - 25/Box
Benzalkonium Chloride 0.13%;Lidocaine HCl 0.5%
For the temporary relief of pain and itching associated with sunburn, minor burns, insect bites, cuts, scrapes and minor skin irritation 
_______________________________________________________
Claritin® is a registered trademark of Bayer.
Benadryl® is a registered trademark of McNeil Consumer Healthcare.
Sudafed® is a registered trademark of McNeil Consumer Healthcare.
Neosporin® is a registered trademark of Johnson & Johnson.